# SDR FDEA2020042740783

- Difficulty date: April 24, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N167FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63099
- Aircraft time: 2,754 hours, 1,213 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LEADING EDGE DISAGREE LIGHT CAME ON BETWEEN FLAPS 5  AND 15 AND THEN WENT OUT. OCCURRED AGAIN BETWEEN  FLAPS 20-25. EXECUTED GO AROUND AND COMPLIED WITH  CHECK LIST. SUBSIQUENT APPROACH UNEVENTFUL WITH NO  REPEAT OF LIGHT     C/W FIM 27-81 TREE 808 FOUND NO CURRENT FAULTS.  CHECKED LE SLATS AT RETRACT, TO AND LAND POSITIONS  FOR NEAR FAR READINGS AND ALL CKS NORMAL. CYCLED  SLATS & FLAPS THRU COMPLETE TRAVEL WITH NO FAULTS  NOTED. ALSO C/W FIM 32-09 TREE 803 PSEU BITE FOR  LEFT & RIGHT WING SENSOR TARGET INDICATIONS. ALL  CKS NORMAL. A/C OK FOR SERVICE.
